MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA SHOULDER SYSTEM; HUMERAL REVERSE HC LINER Ø39/+3MM

MEDACTA INTERNATIONAL SA SHOULDER SYSTEM; HUMERAL REVERSE HC LINER Ø39/+3MM
Model Number 04.01.0123
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Joint Laxity (4526)
Date of Event 06/25/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 30 june 2026 reverse shoulder system 04.01.0123 humeral reverse hc liner d 39/+3mm (k170452) lot 2112133: 90 items manufactured and released on 11-oct-2021.Expiration date: 27-sep-2026.No anomalies found related to the problem.To date, 88 items of the same lot have been sold with no similar reported event during the period of review.Reverse shoulder system 04.01.0208 lat.Glenosphere 39xd 24.5 (k193175) lot 2115876: 38 items manufactured and released on 08-mar-2022.Expiration date: 27-feb-2027.No anomalies found related to the problem.To date, 32 items of the same lot have been sold with no similar reported event during the period of review.Reverse shoulder system 04.01.0110 humeral reverse metaphysis +0mm/0° (k170452) lot 2110702: 377 items manufactured and released on 22-feb-2022.Expiration date: 01-feb-2027.No anomalies found related to the problem.To date, 377 items of the same lot have been sold with no similar reported event during the period of review.Root cause:based on the available information, the reported instability may be related to soft tissue laxity, which is a known possible complication following tsa, as soft tissues may stretch over time and provide insufficient stability.No evidence of device malfunction was identified, and the device history record review did not reveal any discrepancies.
 
Event or Problem Description
The patient had primary left shoulder surgery on (b)(6) 2022.On (b)(6) 2022, the patient came in reporting pain due to a dislocation of the liner from the glenosphere that was sustained while the patient was sleeping.The surgeon revised the glenosphere and liner and the surgery was completed successfully (mdr 2022-00683).Presently, on (b)(6) 2026, the patient came in presenting instability and the cause is unknown.There was no indication of trauma.The surgeon revised the glenosphere from 39xd 24.5 to 42xd 24.5, the metaphysis +0mm/0° to a same size metaphysis and the humeral reverse hc liner d 39/+3mm to a hum.Rev.Constrained e-cross liner d 42/+3.The surgery was completed successfully.

Brand Name
SHOULDER SYSTEM
Common Device Name
HUMERAL REVERSE HC LINER Ø39/+3MM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro 6874
SZ  6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro 6874
SZ   6874
MDR Report Key25763465
Report Number3005180920-2026-00691
Device Sequence Number10540892
Product Code PHX
UDI-Device Identifier07630040706308
UDI-Public07630040706308
Combination Product (Y/N)N
PMA/510(K) Number
K170452
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/27/2026
Device Model Number04.01.0123
Device Lot Number2112133
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/25/2026
Initial Report FDA Received Date07/09/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/11/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale
Patient RaceWhite